MAUDE Adverse Event Report: RADIOMETER MEDICAL APS SAFEPICO

RADIOMETER MEDICAL APS SAFEPICO
Model Number 956-614
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated based on date of awareness.No date was provided in the complaint.
 
Event or Problem Description
According to the complaint, on an unknown date, a used needle was thrown into the garbage bag without using the safeguard.When a nurse then tried to throw the garbage bag away, she was pricked by the used needle.According to the hospital's rules, safeguards shall be used and thrown into the special plastic trash can.This case is therefore considered a user error.
 
Additional Manufacturer Narrative
The cause of the reported problem could not be investigated due to lack of product data.Furthermore, the case have been reported as an use error.

Brand Name
SAFEPICO
Common Device Name
SAFEPICO
Manufacturer (Section D)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA  2700
Manufacturer (Section G)
RADIOMETER MEDICAL APS
åkandevej 21
brønshøj, 2700
DA   2700
Manufacturer Contact
pearlyn pah
åkandevej 21
brønshøj, 2700
DA   2700
MDR Report Key15173663
Report Number3002807968-2022-00027
Device Sequence Number5072674
Product Code JKA
UDI-Device Identifier05700699566140
UDI-Public(01)05700699566140
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K043143
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number956-614
Device Catalogue Number956-614
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Supplement Date Received by Manufacturer08/26/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown